Medical Questions > Womens Health > Birth Control Forum

been trying to lose weight but..

User Profile
I have been trying to lose weight and my doctor suggested i try slim quick powder along with exercise, but for some reason i started my period in the middle of my birth control pack i have never had this happen before and i was wondering if it could be the slim quick?


Did you find this post helpful?
|

User Profile
replied February 14th, 2011
Birth Control Answer A19587
Hello,

Welcome to ehealthforum

Birth control pills cause menstrual irregularity and spotting.How long have you been taking these pills? Is this the first time while on pill you are experiencing this?Do you have any other side effects? Are you taking the pills regularly? The history provided is incomplete and also I am not examining you so it is very difficult to comment.
Weight Loss powders and diets can cause some changes.Kindly visit your Healthcare Provider for evaluation.

Take Care!


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.